# SDR FDKA200703126

- Difficulty date: March 19, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,129 hours, 12,236 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6082 TRI-ATL (0730 PHX LCL).  GALLEY SERVICE DOOR WILL NOT CLOSE.  MX CLEANED AND LUBED DOOR ROLLERS, OPS CHECK GOOD.
